# SDR 2001UALA00256

- Difficulty date: March 14, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- Aircraft time: 34,801 hours, 24,153 cycles
- Engine: Ge CFM56*
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Le Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE FLAP EXTENSION PROBLEM. SUPPLEMENTAL DATA UPDATE REPLACED THE NR 3 LEADING EDGE FLAP ACTUATOR.  OPS CHECKED NORMAL.
